Volume 4, Issue 2 (November 2009)                   IJMSI 2009, 4(2): 55-64 | Back to browse issues page



DOI: 10.7508/ijmsi.2009.02.006

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Daghigh H, Bahramian M. Generalized Jacobian and Discrete Logarithm Problem on Elliptic Curves. IJMSI. 2009; 4 (2) :55-64
URL: http://ijmsi.ir/article-1-88-en.html

Abstract:  

Let E be an elliptic curve over the finite field F_{q}, P a point in E(F_{q}) of order n, and Q a point in the group generated by P. The discrete logarithm problem on E is to find the number k such that Q = kP. In this paper we reduce the discrete logarithm problem on E[n] to the discrete logarithm on the group F*_{q} , the multiplicative group of nonzero elements of Fq, in the case where n | q &minus 1, using generalized jacobian of E.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb